# SDR SWIA2023011367090

- Difficulty date: November 25, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK UNDER FUEL ACCESS PANEL 650HB WAS CHAFED AND CORROSION.   BLENDED DAMAGE FROM RT WING PLANK FUEL CELL ACCESS HOLE FOR PANEL 650HB IAW REO 601R-57-21-030, REV L.  MATERIAL LOSS IS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO 601R-57-21-3666 REV -.  ALL CHECKED GOOD. COMPLIED WITH 51-900-1003-SKY.
